# SDR YENA20160323265

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 34,270 hours, 11,991 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 793C000002
- Part serial: Z21410
- Condition: Failed
- Location: Te Flaps
- Part time: 59,433 hours, 22,141 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MADE AN AIR RETURN BACK TO DEPARTURE.  PILOT REPORTED VIA VHF1: RECEIVED FLAPS LOCKED MESSAGE DURING CLIMB OUT.  FLAPS REMAINED LOCKED BETWEEN 0 AND 1 POSITION.  CREW PERFORMED QRH AND FLAPS REMAINED LOCKED.  CREW PERFORMED AN AIR RETURN WHERE AN EMERGENCY WAS DECLARED AND QRH PROCEDURE WAS ACCOMPLISHED FOR FLAPS LOCKED.  TROUBLESHOT AND FOUND FLAP ACTUATOR NR 3 AT FAULT. ACCOMPLISHED R & R FLAP ACT NR 3, ITEM NR 2.
